# SDR UALA2010110104041

- Difficulty date: October 31, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 7,656 hours, 20,630 cycles
- Engine: Pwa PW2040
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: S253T4094
- Part serial: 89
- Condition: Malfunctioned
- Location: Autothrottles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF RT THROTTLE, STOPPED AT 1.33 EPR HAD TO FORCE THROTTLE TO T/O EPR.  CONSULTED WITH ENG CONTROLLER, ADVISED TO DEFER AUTOTHROTTLE SYS. OPERATED THROTTLES TO FIREWALL, NO BINDING FELT.  FOUND THRUST REVERSER INTERLOCK ACTUATOR IN EXTENDED POSITION, REPLACED IAW AMM. ALSO REPLACED AUTOTHROTTLE SERVO IAW AMM.
